# SDR IPXA2017041216075

- Difficulty date: April 2, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 16,560 hours, 10,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR, MAIN CABIN FLOOR CROSSBEAM RT FR 79 -Y1580 IS CRACKED. REPAIRED IAW EO A300-5310-63804-A.
